# SDR 07FDEA03515

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310
- Aircraft serial: 326
- Aircraft time: 46,015 hours, 19,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: A52111338200
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PAX DOOR 31 LT AT BEAM NR 1 OUT OF LIMIT REPAIR PERFORMED IAW SRM 52-11-00 FIG 213, APPROVED BY EA 6-5210-79568.
